MathSciNet Relay Station
MathSciNet bibliographic data
MR105071 (21 #3817) 54.00
Rosen, Ronald H. Fixed points for multi-valued functions on snake-like continua. Proc. Amer. Math. Soc. 10 1959 167–173.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement